Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

284

E. H. Moore and Benjamin F. Finkel
The American Mathematical Monthly
Vol. 15, No. 3 (Mar., 1908), pp. 60-67
DOI: 10.2307/2971271
Stable URL: http://www.jstor.org/stable/2971271
Page Count: 8
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 2 references.

[Footnotes]
  • *
    Chrystal's Algebra, Part I, p. 403,.ed. 1885.
  • *
    Reye, Geometrie der Lage, p. 18.